# SDR DALA2024011600600

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 12275H1942
- Condition: Arced
- Location: Cockpit
- Part time: 28,847 hours, 10,980 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 0152966) LH NUMBER 1 (PIOLT) WINDOW HAS ARCING IN UPPER LH CORNER. REMOVED & REPLACED LH # 1 PILOT WINDOW IAW B737 AMM 56-11-11.
